Metric Dimension Threshold of Graphs
Meysam Korivand,
Kazem Khashyarmanesh,
Mostafa Tavakoli and
Faranak Farshadifar
Journal of Mathematics, 2022, vol. 2022, 1-6
Abstract:
Let G be a connected graph. A subset S of vertices of G is said to be a resolving set of G, if for any two vertices u and v of G there is at least a member w of S such that du,w≠dv,w. The minimum number t that any subset S of vertices G with S=t is a resolving set for G, is called the metric dimension threshold, and is denoted by dimthG. In this paper, the concept of metric dimension threshold is introduced according to its application in some real-word problems. Also, the metric dimension threshold of some families of graphs and a characterization of graphs G of order n for which the metric dimension threshold equals 2, n−2, and n−1 are given. Moreover, some graphs with equal the metric dimension threshold and the standard metric dimension of graphs are presented.
Date: 2022
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2022/1838719.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2022/1838719.xml (application/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:1838719
DOI: 10.1155/2022/1838719
Access Statistics for this article
More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().